Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

After periods, feel weak,nauseous, light headed, diarrhea, sick, low back pain, no appetite. Help?

Hi Doc, for two years now after having my period, i feel vey weak, almost like I could pass out. I am told I suffer from low iron. However for the past two months, after my period I feel very very weak, nauseous, light headed, and sometimes have mild diarrhea, over all very sick, low back pain. Now this month, same thing like the last two months, but now I have sweats periodically, feel completely drain, no appetite. I thought last month I had an infection, but the exact same feeling again this month. I am 47 years old. My last period started on the 25, lightly, on the 27 heavily, with terrible pains all through,,,and I;m still bleeding today lightly..please help. I have a feeling I might have fibroid or maybe going through pre menses. I see my doctor in 3 weeks, thank you.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with,the most possibilities to fit your condition .these include

1.the first possibility is,MIGRAINE;

-stress
-inherited influences
-change in life ( from menses to non menses )

are triggering factors

2.second possibility is,PERI MENOPAUSE;is the phase when the levels of reproductive hormones are already becoming lower and more erratic and the effects of hormones withdrawal may be present


there is another possibilitiy like

-anemia; check your Hb levels for confirmation

I hope this is helpful for you, thank you     




Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor